# SDR DL764020542

- Difficulty date: May 12, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 4,936 hours, 1,907 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 13127L
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS AFT OF 4L AND 4R INOP.  REPLACED POWER MODULE M1210.
